RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fimmel', T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:50
Abstract pages:140
Full texts:64
References:24

http://www.mathnet.ru/eng/person20201
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/351584

Publications in Math-Net.Ru
1994
1. T. Fimmel', “Simplicial analogue of Verdier duality”, Uspekhi Mat. Nauk, 49:2(296) (1994),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 155–156  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019